# SDR 02FDEA00582

- Difficulty date: August 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 49,181 hours, 37,670 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL TAKEOFF, AS FLAPS WERE BROUGHT FROM 5' TO 2' THE L/E FLAP INDICATOR REMAINED AMBER (DID NOT SHOW GREEN).  L/E FLAPS POSITION TEST ON S/O PANEL INDICATED 2, 3, 5, 6 & 7 STILL EXTENDED (IN GREEN).  QRH (RED TABS) PROCEDURE ACCOMPLISHED.  UNEVENTFUL LANDING BACK AT SAN.  PILOTS REPORTED NO ABNORMAL ROLLING TENDENCIES DURING ENTIRE FLIGHT.  CYCLED L/E TEST SWITCH S1010.  NR 5 SLAT INDICATION, OPS CHECKS OK.  RAN L/E DEVICES SEVERAL TIMES.  ALL CHECKS OK PER M/M 27-82-011-4.
